# SDR IPXA2020120963239

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 22,621 hours, 14,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA ESCAPE SLIDE ARMING LEVER DIFFICULT TO MOVE IN EITHER DIRECTION.  CLEANED AND LUBED GIRT BAR.  CHECKED LEVER ARMING OK FOR SERVICE, PER AMM 05-61-20.
